# SDR JYDR20150814209

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 4,568 hours, 4,694 cycles
- Engine: Pwa JFTD12A4A
- Engine time: 2,137 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Lock Tab
- Part number: 536211AA
- Condition: Missing
- Location: Compressor
- Part time: 291 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF COMPRESSOR CORE IT WAS NOTED THAT ONE 5TH STAGE BLADE TAB LOCK WAS MISSING AND THAT BLADE HAD MOVED AFT IN THE DISK MAKING CONTACT WITH THE FORWARD FACE OF THE 5TH STAGE STATOR.  A PORTION OF THE MISSING TAB LOCK WAS LATER FOUND AFT IN THE DIFFUSER SECTION.  THE TAB LOCK IS A PMA PART, INVESTIGATING UNDER THERE PMA PROCESS.
